<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/09720529.2021.1995220</article-id>
      <title-group>
        <article-title>Mn – Polynomials of some special for cog-graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Mustafa</surname>
            <given-names>Raghad A.</given-names>
          </name>
          <aff>Department of Mathematics, College of Computers Science and Mathematics, University of Mosul, Mosul, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Ali</surname>
            <given-names>Ahmed M.</given-names>
          </name>
          <aff>Department of Mathematics, College of Computers Science and Mathematics, University of Mosul, Mosul, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Khidhir</surname>
            <given-names>AbdulSattar M.</given-names>
          </name>
          <aff>Department of Computer Systems Techniques, Mosul Technical Institute, Northern Technical University, Mosul, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>4</issue>
      <fpage>1079</fpage>
      <lpage>1094</lpage>
      <pub-date date-type="pub">
        <day>29</day>
        <month>03</month>
        <year>2022</year>
      </pub-date>
      <abstract>
        <p>The maximum distance between two subsets Ś and S of vertex set V(G) of a connected graph G is maximum distance between any two vertices u and v such that u belong to Ś and v belong to S. In this paper, we take special case of maximum distance when Ś consist of one vertex and S consist of (n – 1) vertices, n ≥ 3,. This distance is defined by: Where p is the order of a graph G. We founded Mn – polynomials, Mn – index, Hosoya polynomial and Wiener index for some special graphs such as: cog-complete, cog-star, cog-wheel, cog-path and cog-cycle.</p>
      </abstract>
      <kwd-group>
        <kwd>Mn –Polynomial</kwd>
        <kwd>Mn –index</kwd>
        <kwd>Hosoya polynomial</kwd>
        <kwd>Wiener index</kwd>
        <kwd>Cog-graphs</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
